# SDR CALA2009071300368

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 26,957 hours, 8,212 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER INSPAR SKIN INSPECTION FAILED AT STAB STA 129.50.  DETECTED 2 CRACKS (1) MOST FWD 1.25 INCH IN LENGTH (2) 6 INCHES AFT OF (1) CRACK LENGTH IS 1 INCH. INSTALLED INTERIM REPAIR IAW EC/RA 5510-02028.  DIP INITIATED TO ACCOMPLISH AN INITIAL INSPECTION PRIOR TO 17212 FLIGHT CYCLES AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9000 CYCLES PER PART 2 OF EC/RA 5510-02028.
